# SDR SWIA200514768

- Difficulty date: February 7, 2005
- Submitted: March 25, 2005
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120ER
- Aircraft serial: 120197
- Aircraft time: 25,600 hours, 33,089 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FIN TO FUSELAGE FITTING IS CRACKED.  ITEM FOUND AT C-CHECK INSPECTION.  FIN TO FUSE ANGLE REPAIRED IAW EMB 120 SB 120-53-0074 & EMBRAER EST-504/96.
